# SDR ASAA2018061125012

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,073 hours, 11,680 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS INCREASED DELTA EGT AND DECREASED EGT HOT DAY MARGIN. DELTA FUEL FLOW AND CORE SPEED REMAIN STABLE. GROUNDED - YES. REMOVED AND REPLACED MAIN ENGINE FUEL NOZZLES LT SIDE 16- 20, AND RT SIDE 1- 6 IAW MTX T/C PWRPL-73CMPT-01267-2 MAIN ENGINE FUEL NOZZLES - ON CONDITION REPLACEMENT. LEAK CK GOOD OPS CK GOOD NO FAULTS.
